Regularity of Weak Minimizers of the K-Energy and Applications to Properness and K-Stability
Journal article, 2020

Let (X,ω)(X,ω) be a compact Kähler manifold and HH the space of Kähler metrics cohomologous to ωω. If a csck metric exists in HH, we show that all finite energy minimizers of the extended K-energy are smooth csck metrics, partially confirming a conjecture of Y.A. Rubinstein and the second author. As an immediate application, we obtain that the existence of a csck metric in HH implies J-properness of the K-energy, thus confirming one direction of a conjecture of Tian. Exploiting this properness result we prove that an ample line bundle (X,L)(X,L) admitting a csck metric in c1(L)c1(L) is KK-polystable. When the automorphism group is finite, the properness result, combined with a result of Boucksom-Hisamoto-Jonsson, also implies that  (X,L)(X,L) is uniformly K-stable.


Robert Berman

Chalmers, Mathematical Sciences, Algebra and geometry

T. Darvas

University of Maryland

Hoang Chinh Lu

Scuola Normale Superiore di Pisa

Annales Scientifiques de lEcole Normale Superieure

0012-9593 (ISSN)

Vol. 53 2 267-289

Subject Categories

Computational Mathematics


Mathematical Analysis



More information

Latest update